I’m on 750 mg of Lithium ER and have been for a few years. I never really noticed weight gain. If my dose was increased to 900 mg do you think it’s possible I’d see an increase in weight? What’s your personal experience. Did you see weight gain? If so, what dose? Thank you 💜
"Clomipramine, Tryptophan and Lithium in Combination for Resistant Endogenous Depression: Seven Case Studies" - August 1987 | A. S. Hale (a1), A. W. Procter (a2) and P. K. Bridges (a3)By Skeletor
Unquestionably an extreme combination, but it seems to exhibit powerful antidepressant effects. Clomipramine on its own is regarded by many as maybe the most powerful non-MAOI antidepressant, at least in clinical practice and inpatient care, although the side effects can be quite rough, but combined with Tryptophan and Lithium it seems to be further boosted in its effect size and response rate.
Maybe worth trying before hopping on ECT / MAOIs...
One has to be careful because it is a small sample case "study", but nonetheless quite interesting to read. I encourage all those who have a view or experience to share it with us, regarding the aforementioned medications and especially the combination. Greetings!
just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
I am also on lexapro and mirtazapine.